White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Preferential duplication graphs

Cohen, N., Jordan, J. and Voliotis, M. (2010) Preferential duplication graphs. Journal of Applied Probability , 47 (2). pp. 572-585. ISSN 0021-9002

[img] Text

Download (163Kb)


We consider a preferential duplication model for growing random graphs, extending previous models of duplication graphs by selecting the vertex to be duplicated with probability proportional to its degree. We show that a special case of this model can be analysed using the same stochastic approximation as for vertex-reinforced random walks, and show that 'trapping' behaviour can occur, such that the descendants of a particular group of initial vertices come to dominate the graph.

Item Type: Article
Copyright, Publisher and Additional Information: © 2010 Applied Probability Trust. This is an author produced version of a paper subsequently published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Preferential duplication graphs; stochastic approximation; vertex-reinforced random walk
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 16 Aug 2010 08:41
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1239/jap/1276784910
Status: Published
Publisher: Applied Probability Trust
Refereed: Yes
Identification Number: 10.1239/jap/1276784910
URI: http://eprints.whiterose.ac.uk/id/eprint/11115

Actions (repository staff only: login required)